# SDR SWAA2021081189784

- Difficulty date: June 30, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- Aircraft time: 75,691 hours, 44,551 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Bent
- Location: Bs 907
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENT STRINGER CLIP AT AFT CARGO BAY BS907 RBL5 WL170. ; / [01] REMOVED STRINGER CLIP AT AFT CARGO BAY BS907; RBL5; WL170. IAW SRM 51-40-02.NO LIMITS FOUND IN THE SRM; REPAIR BY REPLACEMENT IAW SRM 51-10-02 STEP 9; [02] RECEIVE FROM TOOL ROOM NEW STRINGER CLIP P/N 147A3500Y95. LOCATED AND DRILLED IAW SRM 51-40-0-G-0 FIG. 2; TABLE A AND BOEING DWG. #147A0040 REV. A. OK TO INSTALL.; [03] VERIFIED RECEIVE FROM TOOL ROOM NEW STRINGER CLIP P/N 147A3500Y95. LOCATED AND DRILLED IAW SRM 51-40-0-G-0 FIG. 2; TABLE A AND BOEING DWG. #147A0040 REV. A. OK TO INSTALL GIVEN; [04] INSTALLED NEW STRINGER CLIP AT ACB BS907 RBL5 WL170 IAW SRM 51-49-02-0G-0 PAR. 4.B. AND BOEING DWG #147A0040.; [05] VERIFIED INSTALL OF STRINGER CLIP; [06] COMPLETE; [07] VERIFIED INSTALLATION OF NEW STRINGER CLIP AT ACB BS907 RBL5 WL170 IAW SRM 51-49-02-0G-0 PAR. 4.B. AND BOEING DWG #147A0040; [08] VERIFIED CARD COMPLETE
